# SDR JIKA2014102101

- Difficulty date: October 21, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N35336
- Make and model: Piper PA-31-350
- Aircraft serial: 317952189
- Aircraft time: 19,367 hours, 24,268 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 4081800
- Condition: Punctured
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LG DID NOT EXTEND AFTER PILOT SELECTED LG HANDLE DOWN.  TRIED TO CYCLE GEAR HANDLE WITH THE SAME RESULTS.  NOTIFIED CONTROL TOWER OF THE LG MALFUNCTION, PERFORMED MANUAL EXTENSION OF LG.  AFTER EXTENSION PILOT RECEIVED THREE GREEN DOWN & LOCKED INDICATOR LIGHTS & LANDED WITHOUT FURTHER INCIDENT.  INSPECTION REVEALS A HOLE IN HYD PRESS LINE, PN 40818-00 FOR HYD ENG PUMP PRESS LINE, BEHIND FIREWALL IN RT NACELLE.  R & R HYD LINE, ALSO CHANGED BOTH LT & RT HYD FILTERS & BOTH HYD PUMPS.  OPERATIONAL CHECKS OF HYD SYS WERE NORMAL.
